# SDR DHL9770111C

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INNER FLANGE OF FRAME WAS FOUND CRACKED AND DAMAGED AT BS 540, STR 6RT.  CUT OUT FRAME CRACKED AT BS 540 AND INSTALLED FRAME REPAIR PER SRM 53-10-4, FRAME REPAIR SIZE     1 BY 2.375, N/R 3488.
